Entropy and The Randomness of The Digits of PI
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 683-689
Geon Ho Choe, Dong Han Kim
Korea Advanced Institute of Science and Technology, Korea Advanced Institute of Science and Technology
Abstract : The convergence rate of the expectation of the logarithm of the first return time $R_n$ with block length $n$ has been investigated for Bernoulli processes. This idea is applied to check the randomness of the digits of the decimal expansion of $\pi$, $e$ and $\sqrt{2}$.
Keywords : the first return time, entropy, digits of $\pi$, ergodicity
MSC numbers : Primary 37M25, secondary 94A17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd